# SDR CKSA96289

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT SIDE OF RUDDER HAS HOLE IN SKIN AT STA ZR217.  REPAIRED IAW SKETCH NR AIA/E/2402 TREAT AND PRIMED METAL IAW DC-8 SRM 51-1-8 REPAIR ACCOMPLISHED IAW EA 96-326 AND 8110-3 DATED 11-15-96.  C-4 CHECK CARD NR 3014, NON-ROUTINE TASK CARD NR 87313.
